| Model Number |
72404012 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) stopped functioning.The device could not be inflated despite multiple attempts to press the pump.A brightness-mode ultrasound was performed, during which it was identified that the reservoir was empty.A surgical procedure was performed to remove and replace the device.The cause of the fluid loss was not determined.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100143760.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72018201.Serial number: n/a.Batch/lot number: 1100127394.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi) #: (b)(4).